# SDR DHL2003740002

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HANDLE EXTREMELY HARD TO TURN TO LOCKED POSITION FROM THE INSIDE.  LUBED MAIN ENTRY DOOR HANDLE AND LATCHES OK PER M/M 52-11-01.
